# SDR GUUA94532120908A

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 27,534 hours, 32,892 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 9168 PNS/MCO DURING APPROACH, UPON LANDING GEAR EXTENSION LANDING GEAR CIRCUIT BREAKER POPPED.  CLEANED, INSPECTED AND SERVICED THE MLG RESERVIOR.  LANDING GEAR OPS CHECK NORMAL.  NO DEFECTS NOTED.
